# SDR AALA20000448

- Difficulty date: March 10, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Part serial: R000616
- Condition: Malfunctioned
- Location: Left Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1880 - AFTER TAKEOFF, LEFT GEAR WARNING LIGHT (RED) REMAINED ILLUMINATED.  RECYCLED TWICE AND REMAINED ILLUMINATED.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
